Korean J. Math.  Vol 27, No 3 (2019)  pp.819-830
DOI: https://doi.org/10.11568/kjm.2019.27.3.819

On the product of quasi-partial metric spaces

Razieh Gharibi, Sedigheh Jahedi

Abstract


This paper is  mainly concerned with the existence and uniqueness of fixed points of $f: X^{k} \longrightarrow X$, $k\in \Bbb{N}$, where $X$ is a quasi- partial metric space and mapping $f$  satisfies  appropriate conditions. Results are also supported with relevant examples.

Keywords


partial metric; quasi-partial metric; compact space; fixed point

Subject classification

47H10; 47J05

Sponsor(s)



Full Text:

PDF

References


CD. Aliprantis and KC. Border, Infinite Dimensional Analysis: A Hitchhikers Guide, Springer, Heidelberg (1999). (Google Scholar)

M. Arshad, A. Shoaib, and I. Beg, Fixed point of contractive dominated mappings on a closed ball in an ordered quasi partial metric space, Le Mathematiche 70 (2) (2015), 283–294. (Google Scholar)

S. Banach , Sur les operations dans les ensembles abstraits et leur application aux equations integrales, Fundam. Math. 3, (1922), 133–181. (in French) (Google Scholar)

DW. Boyd and JSW. Wong, On nonlinear contractions, Proc. Amer. Math. Soc. 20, (1969), 458–464. (Google Scholar)

C. Di Bari and P. Vetro, Common fixed points for ψ -contractions on partial metric spaces, Hacet. J. Math. Stat. 42 (6) (2013), 591–598. (Google Scholar)

M. Edelstein, On fixed and periodic points under contractive mappings, J. Lond. Math. Soc. 37 (1962), 74–79. (Google Scholar)

O. Ege, and I. Karaca, Banach fixed point theorem for digital images, J. Non- linear Sci. Appl 8 (3) (2015), 237–245. (Google Scholar)

O. Ege, Complex valued rectangular b-metric spaces and an application to linear equations, J. Nonlinear Sci. Appl 8 (6) (2015), 1014–1021 . (Google Scholar)

O. Ege, Complex valued Gb-metric spaces, Journal of Computational Analysis and Applications, 21(2), (2016), 363-368. (Google Scholar)

O. Ege, Some fixed point theorems in Complex valued Gb - metric spaces, J. Nonlinear Convex A. 18 (11) (2017), 1997–2005. (Google Scholar)

X. Fan, and Z. Wang, Some fixed point theorems in generalized quasi partial metric spaces, J. Nonlinear Sci. Appl 9 (2016), 1658–1674. (Google Scholar)

A. Gupta and P. Gautam, Quasi-partial b-metric spaces and some related fixed point theorems, Fixed Point Theory Appl., (2015), DOI 10.1186/s13663-015- 0260-2. (Google Scholar)

X. Huang, C. Zhu and X. Wen, Fixed point theorems for expanding mappings in partial metric spaces. An. St. Univ. Ovidius Constanta 20 (1) (2012), 213–224. (Google Scholar)

E.Karapinar, I.M.Erhan and A.O ̈zturk, Fixed point theorems on quasi-partial metric spaces, Math. Comput. Model 57 (2013), 2442–2448. (Google Scholar)

H.-P.A. Kunzi, Nonsymmetric distances and their associated topologies, about the origins of basic ideas in the area of asymmetric topology, Aull, CE, Lowen, R (eds.) Handb Hist. Topol. 3 (2001), 853–968. (Google Scholar)

H.-P.A. Kunzi, H. Pajooheshb and M.P. Schellekens, Partial quasi-metrics, The-oret. Comput. Sci. 365 (2006), 237–246. (Google Scholar)

S.G. Matthews, Partial metric topology, Proceedings of the 8th Summer Conference on Topology and its Applications, Ann. New York Acad. Sci. 728 (1994), 183–197. (Google Scholar)

M. Pacurar, A multi-step iterative method for approximating fixed points of Presic-Kannan operators, Acta Math. Univ. Comenianae 79 (1) (2010), 77–88. (Google Scholar)

S. B. Presic, Sur une classe dinequations aux differences finies et sur la convergence de certaines suites Publ. Inst. Math 5 (19) (1965), 75–78. (Google Scholar)

N. Shahzad and O. Valero, A Nemytskii-Edelstein type fixed point theorem for partial metric spaces, Fixed Point Theory Appl (2015), DOI 10.1186/s13663- 015-0266-9. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr